# SDR SWAA2014071830079

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 67,273 hours, 55,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LE WING PANEL 65C26278-9022 UNDER THE NR 6 SLAT DELAMINATED ALONG THE OTBD LE.  REPAIRED NR 6 SLAT IAW SRM.
